# SDR SWAA2022081928498

- Difficulty date: July 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Elongated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB LOCATED BS1016 TO BS1040 AT LBL14 AT AFT GALLEY AREA 2022-365529 / [01] . TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE:01-FEB-23.;[02] REPLACED WEB AND FASTENERS AND SECTION SEAL LOCATED BS1016 TO BS1040 AT BL 0 TO LBL 33.80 AT AFT GALLEY AREA IAW B737-700 B737-700 DWG 147A5600 SHEET 33 REV: B AND SRM 51-40-02; SRM 51-10-02;[03] REPLACED WEB AND FASTENERS AND SECTION SEAL LOCATED BS1016 TO BS1040 AT BL 0 TO LBL 33.80 AT AFT GALLEY AREA IAW B737-700 B737-700 DWG 147A5600 SHEET 33 REV: B AND SRM 51-40-02; SRM 51-10-02 COMPLETE STEP CERTIFIED RII
